Endometriosis UK
37,386 members32,881 posts

Side effects of mirena?

Has anyone had the mirena in and had awful side effects I don't know if it is that it not but I am constantly sweating it's horrible. I had the mirena put in in April because of endometriosis but not had a good time of it at all. Help?!

9 Replies
oldestnewest

Been putting up with it for 9 months but really beginning to get to the end of my tether with it. I haven't had a problem with sweating, had almost everything else. Bleeding for most of the 9 months, thought that mirena was supposed to stop bleeding! Had a miserable couple of months too.

I'm seriously thinking about getting it removed, so maybe I'm not best person to listen too! Good luck x

1 like
Reply

Thanks for your reply I also have been continuing to bleed too and my endo pain has been worse than ever! See me consultant next week so who knows what's next xx

Reply

good luck, hope it goes well. x

Reply

hi I had the mirena in too and had a bad reaction to it I was sweaty and had palpatations and bad rash I took it out after 2 weeks made feelreally sick

1 like
Reply

My 3rd gave me terrible night sweats & hot flushes. Also increased migraine & pain and low mood and heavy bleeding. Removed after 9 months had a great month with no symptoms before my lap x

Reply

Hi I had mine in for 6 months , I had constant cramps , bleeding did not stop weight gain , and cysts which were so bad I ended up in hospital on holiday and put on 3 lot antibiotics .when I got home I asked for it to be removed they said I had to give it 6 m I lasted but told them if they did not remove it I would. They then agreed to do hysterectomy which is the best thing I ever did. (Iam41 and we adopted our son so knew I could not have children )

Reply

I have a mirena which is soon to be removed as it's not helping my endo symptoms to having lap instead. Side effects I won't miss are headaches, tender boobs like I have pms all the time and my hair falling out. The irregular bleeding I have learned to live with as it comes and goes but is not as often or as much as in early says of having coil in.

Reply

I had a horrible 6 months with my first, bleeding constantly, bad cramps, shooting pains, headaches, low mood, even my hair was breaking off. I never had sweating though...... But it all settled down (apart from the cramps). Unfortunately, the mirena doesn't help with the pain but the bleeding did reduce to spotting after around 9 months.

I managed to stick it out for the full 5 years. Just had that one replaced, yet to see if the side effects will be as bad........

I hope it all settles down soon......

Good luck

Xx

Reply

Hi I know a lot of you had bad experience with mirena I had it placed 6 year ago had it removed last year never had an issue with it period stop all together for the 5 year then last year had a removed month to the day period came back doctor said he would not put another one In I said if pain comes back what am I suppose suppose do he said we will cross that bridge when it gets here so that was last year june of this year I was rushed to hospital in so much pain I had to be put on morphine for 4 days was bad going to see gyn on the 3 sept and and am asking for removal of uterus and ovaries they didn't want to do it 6yr ago because I was to young and I mi want more kids.... told them I wasn't having anymore and hubby was fixed still would it guess they are now not putting another mirena in nope

Reply

You may also like...